# SDR DALA2017051403947

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 62,776 hours, 24,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1445-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CENTER FLOOR SUPPORT AT LBL 8 IS CORRODED AT MULTIPLE AREAS, BS 1445 - 1500.   REMOVED CORROSION AND FOUND OUT LIMITS,  REPAIRED THE FLOOR SUPPORT IAW SRM 51-10-02,  53-00-53,  51-20-01,  AND  51-40-02.
